MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12616
Medical Device Problem Codes Gas/Air Leak (2946); Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during a surgery doctor detected a leak in the tube balloon because it lost pressure.Additional information requested from the account.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Failure mode "leak - device leak - cuff" could be confirmed with picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.A device history record review was performed, and no relevant findings were identified.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only**.Additionally added the brand name of the device.

Brand Name
SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18281158
Report Number3003898360-2023-01577
Device Sequence Number20399143
Product Code BTR
UDI-Device Identifier04026704397426
UDI-Public(01)04026704397426(11)230523(17)280522(10)73E2300870(21)
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12616
Device Lot Number73E2300870
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/30/2023
Not provided
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/04/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown